# SDR DXTA2022032558980

- Difficulty date: March 24, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 14,151 hours, 10,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shade
- Part number: 661932527
- Condition: Defective
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN WINDOW SHADE: CABIN WINDOW SHADE ON THE EMERGENCY EXIT DOOR AND OVER THE LAV IS INOP//CORRECTIVE ACTION//REMOVED WINDOW SHADE ASSY PN.6619325-27 SN.N/A AND INSTALLED NEW
CUSTOMER SUPPLIED WINDOW PN.6619325-27 SN.N/A. REF CE-560XL AMM
25-60-00
